A translation of Problemy Peredachi Informatsii

previous Volume 35, Number 2, April–June, 1999 next
Back to contents page


On the Sphere-Packing Bound, Capacity, and Similar Results for Poisson Channels   [View Abstract]
M. V. Burnashev and Yu. A. Kutoyants
pp. 95–111

Efficient Conversion of Random Sequences into Equiprobable and Independent Sequences   [View Abstract]
B. Ya. Ryabko and E. P. Machikina
pp. 112–116

On the Hamming Bound for Nonbinary Localized-Error-Correcting Codes   [View Abstract]
R. Ahlswede, L. A. Bassalygo, and M. S. Pinsker
pp. 117–124

The Berlekamp–Massey Algorithm over a Finite Commutative Ring   [View Abstract]
V. L. Kurakin
pp. 125–135

A Statistical Approach to Some Inverse Problems for Partial Differential Equations   [View Abstract]
G. K. Golubev and R. Z. Khas'minskii
pp. 136–149

Nonparametric Estimation of Linear Functionals of the Regression Function for a Known Conditional Distribution of the Observation Noise   [View Abstract]
Yu. I. Pastukhova
pp. 150–157

Nonstationary Time Series with a Close Alternative Hypothesis: Locally Asymptotic Distribution of the Likelihood Ratio   [View Abstract]
P. Boulongne, K. A. Ol'shanskii, and V. I. Piterbarg
pp. 158–165

Large-Deviation Principle for Conditional Distributions of Diffusion Processes   [View Abstract]
M. L. Kleptsyna and A. P. Serebrovski
pp. 166–171

Universal Graph Model of Cyclic Networks and Their Reliability   [View Abstract]
A. A. Chernyak
pp. 172–179

Variance of the Number of Departed Messages in a Simple Queueing System   [View Abstract]
A. I. Ovseevich
pp. 180–185

Computer Logic in Information Processes
N. A. Kuznetsov and V. A. Lyubetsky
pp. 186–189